# SDR WX0A1900010032396

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 68,349 hours, 28,194 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S STATE ""DIRTY SOCK SMELL"" FROM TAXI UNTIL APPROX 10,000FT / PERFORMED TC 21-00-002. NO DISCREPENCIES FOUND. PER TC 21-00-002 THIS CLEARS MEL 49-10-01-A MDDR# 211203. INOP PLACARDS REMOVED. NO 'M' PROCEDURES. M313 BEING GENERATED FOR TC 21-00-003. (RESOLVED ON W/O: 519752 TASKCARD: NR-00003 ) C/W TC A32X-21-000-003 AS REQUIRED. DURING A32X-21-000-002 TASK CARD,  APU FOUND TO BE LEAKING. APU WAS REMOVED AND REPLACED ON TSR-1681 TC 21-000-003 WAS ACCOMPLISHED ASWELL THIS CLEARS MDDR# 211374 INOP PLACARDS REMOVED."
